# SDR ASAA2018012023221

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,088 hours, 11,811 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON MASTER RECALL, RESETS WITH MASTER CAUTION. GROUNDED - YES. RELEASED PER MEL 21-32B RIGHT HAND PACK PRIMARY TEMP INOP. PERFORMED ZONE TEMP CONTROLLER BITE PER AMM 21-61-00, FOUND RED "TCV" LT NR 2 CONTROLLER. RESET AND RE-PERFORMED BITE ALL PASS "GO" GROUND VERIFICATION IS GOOD, NO DEFECTS NOTED. NO HISTORY 30 DAYS THIS PACK. A/C GOOD FOR SVC. THIS CLEARS MEL 21-32B.
